Excess Jitters And Potential Circulation Issues

My typical morning routine is as follows: 3tbs of bulletproof upgraded coffee, 2tbs of Kerry gold butter, 1tbs mct Oil, 5000iu vit D, 1 vitamin K2 pill, 1000mg vit C, 1 betaine HCI, 1 source natural multi mineral complex, 1000mg aniracetam, 200mg l-theanine, 1 351mg DMAE. After 20-30 minutes, my arms get a little shakey and feel weak. I know l-theanine and aniracetam synergize with caffeine. I also assume I am having enhanced blood flow to the brain. I work a moderately physical job and this happens when I am off, as well. Anyone have any ideas to what may be causing this? I am planning to remove the nootropics to see if this is the problem. I eat 3-5 grams of raw ginger to help with blood circulation. Thanks in advance, for any advice.

Comments

  • A quick first thought - that sounds like a lot of Aniracetam and possibly a lot of DMAE (I forgot). What made you choose these dosages? DMAE made me irritable so I am most concerned about that supplement in your regimen.
  • edited June 2012
    'cogrick2' wrote:


    A quick first thought - that sounds like a lot of Aniracetam and possibly a lot of DMAE (I forgot). What made you choose these dosages? DMAE made me irritable so I am most concerned about that supplement in your regimen.




    Heres a link to the exact pill I take. [url="http://www.amazon.com/gp/product/B001G7R49G/ref=oh_details_o02_s00_i01"]http://www.amazon.com/gp/product/B001G7R49G/ref=oh_details_o02_s00_i01[/url]

    Back of the package says this, DMAE 130mg (from 351mg of dmae bitartrate). I only recently added dmae into my stack, however, I felt this problem before, dmae use. I used choline citrate before dmae.



    I read a review about aniracetam, from a guy over at amazon.

    [font=verdana, arial, helvetica, sans-serif][url="http://www.amazon.com/gp/pdp/profile/AKYWR7J1YM66C/ref=cm_cr_pr_pdp"]Mind Health Enthusiast[/url][/font] writes the following, "[font=verdana, arial, helvetica, sans-serif]A word of caution to my fellow coffee/tea lovers. Aniracetam and other nootropics of the racetam family seem to synergize perfectly with caffeine. Use caffeine sparingly or you may feel the jitters. Before I started piracetam, my caffeine tolerance was abnormally high. I could drink multiple cups of espresso and not feel anything. After going on a nootropic regiment, I was forced to cut down from multiple cups of coffee to a single cup of green tea. I have since slowly built up my tolerance and now am able to drink coffee again."[/font]



    I found information about l-theanine combating some of the negatives of caffeine. Eliminating this, may make the problem worse. I felt like this has become more noticeable, over the last few weeks. Maybe I need to go from, 3tbs of upgraded bp coffee, to 1-2tbs. I never have more than a cup a day (maybe 2 if I am off from work) and store it in a cool, dry, dark place. However, maybe the way I brew the coffee is a problem. I really need to do some more research into proper brewing methods for best quality coffee, performance wise. I currently use a aeropress, using the modified inversion method. I pour the off the boil water directly on the beans and mix for 1-2 minutes. Flip it over and press it through the micro filter. Anyway, I guess I need to abstain from the nootropics for a few days to see if this decreases. Thanks for the response.
  • Today, I used 2tbs of coffee rather than 3 and the jitters were much less pronounced. I also, did not re-dose my nootropics at lunch time. Overall, the guy from amazon, seems to echo my experience. These nootropics have some how lowered my caffeine tolerance. This means, my 5lb bag of upgraded coffee, will last much longer. To this I say thank you aniracetam.
Sign In or Register to comment.